# SDR DALA2021080304385

- Difficulty date: July 30, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 25,490 hours, 9,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 35d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7775098) DURING INSPECTION FOUND FLOOR PROXIMITY EMERGENCY LIGHT ON 35D INOP. INSTALLED LIGHT ASSY AT PAX SEAT 35D IAW B737 AMM 33-51. OPS OK.
